Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 108, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 12, 2020, 2:31 PM MDT for Las Animas County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2020, 2:31 PM MDT (20:31 UTC)
- Expired
- Jul 12, 2020, 3:30 PM MDT
- In force
- 59 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 155 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 2:07 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 2378 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
642
WUUS55 KPUB 122031
SVRPUB
COC071-122130-
/O.NEW.KPUB.SV.W.0108.200712T2031Z-200712T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
231 PM MDT Sun Jul 12 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Las Animas County in southeastern Colorado...
* Until 330 PM MDT.
* At 230 PM MDT, a severe thunderstorm was located 11 miles northeast
of Branson, or 24 miles north of Des Moines, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3719 10381 3727 10339 3700 10341 3700 10383
TIME...MOT...LOC 2030Z 268DEG 14KT 3711 10371
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ4 follow-up statements
207
WWUS55 KPUB 122046
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
246 PM MDT Sun Jul 12 2020
COC071-122130-
/O.CON.KPUB.SV.W.0108.000000T0000Z-200712T2130Z/
Las Animas CO-
246 PM MDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...
At 245 PM MDT, a severe thunderstorm was located 13 miles southwest
of Kim, or 29 miles northeast of Des Moines, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3727 10339 3700 10341 3700 10379 3720 10376
TIME...MOT...LOC 2045Z 268DEG 32KT 3713 10356
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ002
WWUS55 KPUB 122100
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
300 PM MDT Sun Jul 12 2020
COC071-122130-
/O.CON.KPUB.SV.W.0108.000000T0000Z-200712T2130Z/
Las Animas CO-
300 PM MDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...
At 300 PM MDT, a severe thunderstorm was located 11 miles southwest
of Kim, or 32 miles northeast of Des Moines, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3727 10339 3700 10341 3700 10376 3721 10372
TIME...MOT...LOC 2100Z 269DEG 17KT 3717 10353
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ597
WWUS55 KPUB 122112
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
312 PM MDT Sun Jul 12 2020
COC071-122130-
/O.CON.KPUB.SV.W.0108.000000T0000Z-200712T2130Z/
Las Animas CO-
312 PM MDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...
At 312 PM MDT, a severe thunderstorm was located 8 miles southwest of
Kim, or 34 miles northeast of Des Moines, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3727 10339 3700 10341 3700 10366 3722 10364
TIME...MOT...LOC 2112Z 268DEG 14KT 3717 10347
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ668
WWUS55 KPUB 122122
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
322 PM MDT Sun Jul 12 2020
COC071-122131-
/O.EXP.KPUB.SV.W.0108.000000T0000Z-200712T2130Z/
Las Animas CO-
322 PM MDT Sun Jul 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
WILL EXPIRE AT 330 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3727 10339 3700 10341 3700 10366 3722 10364
TIME...MOT...LOC 2121Z 268DEG 14KT 3717 10343
$$
RODRIGUEZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:07 AM MDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 12, 11:07 AM MDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1107 AM MDT Sun Jul 12 2020 .UPDATE... Issued at 926 AM MDT Sun Jul 12 2020 Updated forecast to add severe thunderstorm wording into forecast products. SPC meso page already shows ~2000 J/KG of mixed CAPE already over region and 30-45 knts of shear. Storms should start to intensify during the 1 pm-2 pm time period. Given the parameters in place and fcst, the probability of a severe thunderstorm watch being issued is high. SPC has significant hail threat over a good part of the region It's not too often we see 67 dewpoints in Pueblo... \/Hodanish && .SHORT TERM...(Today and tonight) Issued at 356 AM MDT Sun Jul 12 2020 ...Severe storms possible this afternoon and evening... Currently...southeasterly low level winds have helped advect moisture back west across the Plains. Dewpoints have risen into the 60s for much of the Plains. This has allowed temperatures to remain mild with upper 60s to mid 70s over the Plains. Satellite imagery reveals patchy stratus developing over portions of the Plains. Today...the upper level pattern will feature an upper level high pressure center spinning over the Desert Southwest, with an upper level ridge moving eastward across Colorado and Wyoming. An embedded upper level disturbance is forecast to round the upper high and drop southeast across eastern Colorado by this afternoon. The ingredients are there for scattered thunderstorms across the region, with severe weather possible across the Plains. Over the Mountains, expect scattered showers and thunderstorms to develop by late morning to early afternoon, initially over the Continental Divide, spreading east into the Eastern Mountains. Mountain locations will likely see lightning, wind gusts to 45 mph and locally heavy rainfall. If one of these storms moves over a burn scar, flash flooding may be possible. For the Plains, afternoon and evening severe storms will be possible. Expect moisture to remain pooled from the I-25 corridor ot the Kansas border this morning with dewpoints in the lower to mid 60s. Model guidance develops high instability across the Plains by midday, with SBCAPE values in excess of 3000 j/kg. Shear looks to be marginal with 0-6 km values around 40 kts. Given the low level upslope flow, incoming upper level disturbance, modest shear and high instability, severe storms will be likely for this afternoon, mainly along and east of I-25. Initial development will be favored over the Palmer Divide and Raton Mesa, with activity dropping south and east heading into the evening. High-res model guidance has several strong cells moving across the Plains and into western Kansas by this evening. Soundings indicate elevated storm bases with LCL heights around 3 km. Given the expected environment, large hail and gusty outflow winds will be the primary severe risks. Golfball sized hail and wind gusts to near 70 mph will be possible. The tornado threat overall looks minimal, but cell mergers and boundary interactions may enhance low level vorticity and cannot be ruled out. Afternoon high temperatures will be quick to warm up with 90s forecast across the Plains, while the San Luis valley gets close to 90. Tonight...the upper level disturbance is forecast to drop southeast into the Texas Panhandle overnight. Expect thunderstorms to move south and east across the Plains, clearing into southwest Kansas by midnight. Low level flow is forecast to swing back easterly as outflow boundaries push back west across the Plains, once again allowing moisture to pool up by morning. This will help keep overnight lows mild with generally 60s over the Plains. Weak energy moving across northern Colorado will likely produce light shower activity late tonight into Monday morning over the Central Mountains. Mozley .LONG TERM...(Monday through Saturday) Issued at 356 AM MDT Sun Jul 12 2020 ...Active weather continues for first half of the week... Monday and Tuesday...The upper-level ridge is expected to continue flattening over Colorado as a larger scale trough propagates eastward across the northern Rockies into the Upper Midwest. A couple of embedded disturbances within the larger scale trough are anticipated to move through the region, producing scattered thunderstorms each afternoon and evening. There is potential for severe weather across the plains each afternoon and evening as well, which has prompted the Storm Prediction Center to issue a Marginal Risk (category 1 of 5) of severe weather for the plains both days. CAPE values of 1000-2000 J/kg and 0-6 km bulk shear values of 30-40 kts are anticipated for Monday with inverted V soundings and steep mid-level lapse rates suggesting strong winds and large hail will be the primary threats. Latest guidance shows even greater CAPE for Tuesday afternoon, especially for the far eastern portions of the plains, which makes sense as surface winds are expected to become easterly, allowing for an increase in low-level moisture. In addition, a surface boundary is expected to be set up somewhere over the southeastern plains. Although the 0-6 km bulk shear is expected to be roughly the same as Tuesday, the surface boundary should provide for increased low-level shear. As a result, there is the potential for a tornado over the far eastern plains in addition to the wind and hail threat on Tuesday. Some spotty critical fire weather conditions remain possible for Monday for the Upper Arkansas River Valley west of Pueblo and the southern portion of the San Luis Valley. However, these conditions do not appear to be widespread enough nor last for a full 3 hours to warrant any fire weather highlights at this time. Otherwise, Monday will be hot again with temperatures around 100 across the plains and the 80s to around 90 in the high valleys. Temperatures drop about 5 degrees across the plains Tuesday, while temperatures in the high valleys remain about the same. Wednesday through Saturday...Wednesday is expected to be slightly cooler than Tuesday across the plains, topping out in the upper 80s to low 90s, but then temperatures gradually warm to near 100 again as the upper-level ridge begins to build back westward over Colorado. The flow around this ridge is anticipated to bring in some monsoon-like moisture to the western half of the region, resulting in daily chances for showers and thunderstorms, particularly over the mountains. The best chance for the plains to receive moisture is anticipated on Wednesday, otherwise this pattern favors mainly dry conditions over that area. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1104 AM MDT Sun Jul 12 2020 Thunderstorms are likely at KCOS this afternoon and early evening and they will be possible at KPUB and KALS this afternoon and evening. MVFR/brief IFR will be possible associated with the storms. Some hail, possibly large, will be possible, especially at KCOS. At this time I do not anticipate low cigs late tonight at the taf sites as drier air should advect into the region. More storms will be possible tomorrow afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HODANISH SHORT TERM...MOZLEY LONG TERM...CARLBERG AVIATION...HODANISH
Hazardous weather outlook, Jul 12, 11:39 AM MDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1139 AM MDT Sun Jul 12 2020 COZ058>089-093>099-131745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1139 AM MDT Sun Jul 12 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are expected this afternoon and evening along and east of Interstate 25. Initial storm development will be over the Palmer Divide, with storms moving south and east across the Plains through the evening hours. Storm risks include hail up to tennis balls and wind gusts to 70 mph. An isolated tornado cannot be ruled out this afternoon across the Plains. Given the abundant moisture that is in the atmosphere, heavy rain will be possible. This heavy rain may cause high water issues in urban areas along the I-25 corridor from Pueblo north to Monument, and along the highway 50 corridor from Canon City to the Kansas border. Over the Mountains, more isolated to scattered thunderstorms are expected. Lightning, locally heavy rainfall and wind gusts to 45 mph are possible. Flash flooding may be possible on area burn scars if a stronger storm should move over one of the burn scars. Hot temperatures will continue across the region with 90s to around 100 for this afternoon. Take precautions to limit exposure to heat and drink plenty of water. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe thunderstorms will be possible across the plains Monday afternoon and again Tuesday afternoon. The primary risks from these storms will be winds in excess of 60 mph, hail up to golf ball size, locally heavy rainfall, and cloud-to-ground lightning. There is also the potential for a tornado or two across the far east plains, near the Kansas border, on Tuesday. While thunderstorms are expected to be more isolated over the mountains, there is a small chance for burn scar flash flooding on Monday if one of the storms moves over one of the newer scars. Spotty critical fire weather conditions are expected over the Upper Arkansas River Valley and southern portions of the San Luis Valley Monday afternoon. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible along and east of Interstate 25 this afternoon and evening. Hodanish
In the hours before
Special weather statement, Jul 12, 1:35 PM MDT, 56 minutes before
Special Weather Statement National Weather Service Pueblo CO 135 PM MDT Sun Jul 12 2020 COZ081-085-122000- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 135 PM MDT Sun Jul 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL 200 PM MDT... At 135 PM MDT, Doppler radar was tracking a strong thunderstorm over Fort Carson, or near Colorado Springs, moving southeast at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Southern Colorado Springs, Fountain, Stratmoor, Fort Carson, Security, Peterson AFB, Security-Widefield and Cimarron Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3871 10492 3887 10481 3877 10446 3854 10461 TIME...MOT...LOC 1935Z 299DEG 11KT 3875 10481 KT
Local storm report, Jul 12, 1:37 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
137 PM MDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 4 S COLORADO SPRINGS 38.77N 104.83W
07/12/2020 E0.75 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Jul 12, 1:44 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
144 PM MDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM HAIL 5 S COLORADO SPRINGS 38.76N 104.84W
07/12/2020 E0.88 INCH EL PASO CO PUBLIC
&&
MJGLocal storm report, Jul 12, 1:53 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
153 PM MDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL 6 WSW SECURITY 38.70N 104.84W
07/12/2020 E1.00 INCH EL PASO CO TRAINED SPOTTER
&&
MJGSpecial weather statement, Jul 12, 1:55 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
155 PM MDT Sun Jul 12 2020
COZ074-088-122045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
155 PM MDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 245 PM MDT...
At 155 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinidad, moving east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Trinidad, Starkville and Raton Pass.
LAT...LON 3700 10457 3724 10454 3731 10408 3700 10408
3699 10443
TIME...MOT...LOC 1955Z 270DEG 19KT 3715 10445
RODRIGUEZLocal storm report, Jul 12, 2:05 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
205 PM MDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 4 W SECURITY 38.74N 104.81W
07/12/2020 E1.75 INCH EL PASO CO PUBLIC
REPORTED AT FORT CARSON IMAGE FROM SOCIAL
MEDIA (TWITTER).
&&
MJGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:49 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jul 12, 12:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 12, 1:08 PM MDT | Special Weather Statement | PUB | Las Animas | 22 min |
| Jul 12, 1:21 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jul 12, 1:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 12, 1:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 38 min |
| Jul 12, 1:55 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| Jul 12, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 45 min |
| Jul 12, 4:15 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Jul 12, 4:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 43 min |
| Jul 12, 4:36 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jul 12, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 20 min |
| Jul 12, 5:02 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 58 min |
| Jul 12, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 61 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.